MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 509-02-58F
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348); Ambulation or Postural Difficulties (2544)
Date of Event 02/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: 25mm mod rev hip bdy/blt +20mm component level 9006-1-225; cat#:6276-1-225; lot#: unknown, unknown mdm liner; cat#:unknown; lot#: unknown, unknown 28mm v40 lfit head-6260-0-228; cat#:unknown; lot#: unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Revision of a total hip due to acute infection and malposition of the acetabular cup.
 
Additional Manufacturer Narrative
Corrected data: manufacturing site for devices.An event regarding infection and malposition involving a trident shell was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: a review of the device history records indicates devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection and malposition.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: 6276-1-025; 25mm mod rev hip body/bolt stdcomponent level 9006-1-025; lot#:52322002 626-00-46f; modular dual mobility insert; lot#:51411902.6260-5-228; 28mm +4 v40 taper vit head; lot#:51076904.6276-7-017; mod con dist stem 17 x 155 mm; lot#: caxt42nc.2080-0030; gap plate screws 30mm; lot#: w865r0.2080-0040; gap plate screws 40mm; lot#:3m1w4p.6704-0-510; md vit slv and 2.0mm homog cbl; lot#:53099001.6704-0-510; md vit slv and 2.0mm homog cbl; lot#:52554010.6704-6-020; vit cable grip medium 2.0mm; lot#:52418801.1236-2-852; restoration adm x3 ins 28/52; lot#:51715901.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description

Brand Name
TRITANIUM REVISION ACETABULAR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key6433087
Report Number0002249697-2017-01012
Device Sequence Number16268647
Product Code LPH
UDI-Device Identifier07613327025170
UDI-Public07613327025170
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K010170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number509-02-58F
Device Lot Number9T78HE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale